www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/638

Title: Topological Elementary Equivalence of Closed Semi-Algebraic Sets in The Real Plane.
Authors: KUIJPERS, Bart
Paredaens, Jan
VAN DEN BUSSCHE, Jan
Issue Date: 2000
Publisher: ASSN SYMBOLIC LOGIC INC
Citation: The Journal of Symbolic Logic, 65(4). p. 1530-1555
Abstract: We investigate topological properties of subsets S of the real plane, expressed by first-order logic sentences in the language of the reals augmented with a binary relation symbol for S. Two sets are called topologically elementary equivalent if they have the same such first-order topological properties. The contribution of this paper is a natural and effective characterization of topological elementary equivalence of closed semi-algebraic sets.
Description: Electronic available in JSTOR
URI: http://hdl.handle.net/1942/638
ISI #: 000166605500005
ISSN: 0022-4812
Category: A1
Type: Journal Contribution
Validation: ecoom, 2002
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A245.15 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.